# SDR USAASB04013

- Difficulty date: January 29, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: BR20AXH5V3
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 2046 - AFTER TAKEOFF FROM DCA, EN ROUTE TO BOS, THE NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED WHEN GEAR HANDLE WAS PLACED TO THE UP POSITION.  CREW CONTACTED MAINTENANCE AND IT WAS AGREED UPON TO CONTINUE TO BOS.  CREW ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES AND RECYCLED THE GEAR BUT RECEIVED THE SAME GEAR INDICATIONS.  AT BOS, A TOWER FLYBY CONFIRMED THAT GEAR WAS DOWN.  UPON LANDING, THE NOSE LANDING GEAR RED LIGHT EXTINGUISHED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  CREW DID DECLARE AN EMERGENCY.  MAINTEANCE REMOVED AND REPLACED THR R374 NOSE LANDING GEAR LATCHING RELAY.  OPERATIONAL CHECK AND INDICATION CHECK OF NOSE LANDING GEAR NORMAL.  (M)
